# SDR 96ZZZX154

- Difficulty date: November 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8970N
- Make and model: Cessna 441
- Aircraft serial: 4410092
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 8971609
- Condition: Malfunction
- Location: Lt Eng Prop
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SURGING OF LEFT ENGINE DURING FLIGHT.  PROP GOVERNOR, POSSIBLE FAILURE.  REPLACED PROP GOVERNOR AND TESTED OVERSPEED SYSTEM, FOUND OVERSPEED FUNCTIONS PROPERLY AND LIMITS WERE NOT EXCEEDED DURING FLIGHT.
